# SDR ASAA2017050720672

- Difficulty date: May 7, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 35,638 hours, 10,738 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Trim Motor
- Part number: 6355B000103
- Part serial: 1368
- Condition: Failed
- Location: Horiz Stab
- Part time: 54,499 hours, 19,575 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF (THEN 1500 FT) ELECTRIC TRIM FAILED. UNABLE TO OPERATE ELECTRIC TRIM WITH EITHER YOKE SWITCH. GROUNDED - YES. REMOVED AND REPLACED STAB TRIM MOTOR. OPS CHECK GOOD, REF AMM 27-41-71, 27-40-71-700-801, AND 22-11-81-710-801. OPS CHECK GOOD.
